53yo female, put through all heart test except angio. No problems found to cause the heart palps, which have gone away, yet doctor had put me on cardizem 30mg 4xday, then switches me to cartia xt 120mg 1xday. Aren't these one in the same? And if no heart problems found why put me on any meds? The xanax for anxiety has help more thant the cardizem/cartia. No real problems with the cartia except tiredness and heartburn. Would like to get off cartia, any withdrawal to expect? Would like input.
i am not a medical person but cardizem and cartia are not the same, i take both these medicatiions. cardizem is for palpatations and what people call missed beats or extra beats, and cartia is low dose aspirin to keep blood thin to help prevent clots that cause heart attack and stroke.
further to my reply above , i am in Australia and cartia is the low dose aspirin 100mg made by glaxo smith kline, but i do believe there is a tablet called cartia that is from the cardizem family, and i don't know which one you have, you need to find out , but if a cardiologist has given them to you , then you need to sort it out with them.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.